# SDR DALA12012765654

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,103 hours, 13,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND ON SERVICE CHECK THE LT AFT AND RT FWD EMERGENCY EXIT LIGHTS ON OVER WING EXITS INOPERATIVE.  R & R POWER SUPPLY IAW AMM 33-51. OPS NORMAL.
